# SDR 2012FA0000690

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: General aviation
- Aircraft: N811DA
- Make and model: Cirrus SR22
- Aircraft serial: 3008
- Aircraft time: 678 hours
- Engine: Cont IO550N
- Engine time: 678 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 226150038
- Condition: Cracked
- Part time: 678 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT THE RT TAIL PIPE HAD CRACKED COMPLETELY IN HALF ALONG THE FORWARD EDGE OF THE CABIN HEAT EXCHANGER WELDMENT.
